The dimension of weakly mean porous measures: a probabilistic approach
Shmerkin, P (2012) The dimension of weakly mean porous measures: a probabilistic approach International Mathematics Research Notices, 2012 (9). pp. 2010-2033.
porosityprob.pdf - Accepted version Manuscript
Available under License : See the attached licence file.
Using probabilistic ideas, we prove that the packing dimension of a mean porous measure is strictly smaller than the dimension of the ambient space. Moreover, we give an explicit bound for the packing dimension, which is asymptotically sharp in the case of small porosity. This result was stated in [D. B. Beliaev and S. K. Smirnov, "On dimension of porous measures", Math. Ann. 323 (2002) 123-141], but the proof given there is not correct. We also give estimates on the dimension of weakly mean porous measures, which improve another result of Beliaev and Smirnov.
|Divisions :||Faculty of Engineering and Physical Sciences > Mathematics|
|Identification Number :||https://doi.org/10.1093/imrn/rnr085|
|Related URLs :|
|Additional Information :||This is a pre-copy-editing, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The definitive publisher-authenticated version International Mathematics Research Notices 2012, 2012(9): 2010-2033 is available online at International Mathematics Research Notices website.|
|Depositing User :||Symplectic Elements|
|Date Deposited :||24 Aug 2012 14:13|
|Last Modified :||23 Sep 2013 19:01|
Actions (login required)
Downloads per month over past year